About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2013 (2013), Article ID 705296, 10 pages
http://dx.doi.org/10.1155/2013/705296
Research Article

A Note on the Unsteady Incompressible MHD Fluid Flow with Slip Conditions and Porous Walls

1Department of Mathematics, Islamia College Chartered University, Peshawar 25000, Pakistan
2Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan

Received 16 July 2013; Accepted 3 October 2013

Academic Editors: A. M. Gavrilik and A. Herrera-Aguilar

Copyright © 2013 H. Zaman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Zaman, Z. Ahmad, and M. Ayub, “A Note on the Unsteady Incompressible MHD Fluid Flow with Slip Conditions and Porous Walls,” ISRN Mathematical Physics, vol. 2013, Article ID 705296, 10 pages, 2013. doi:10.1155/2013/705296